# SDR FDEA202110192569

- Difficulty date: October 19, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 89,281 hours, 18,689 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293347
- Condition: Unknown
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 69707 SPECIAL/NONROUTINE MAINTENANCE FORM NUMBER N00585 MAJOR   REPAIR, REQUIRED INSPECTION ITEM, JOB PROGRESS FORM ITEMS 2 TO 6 DO NOT HAVE   REQUIRED INSPECTION ITEM BLOCK MARKED.  REMOVED EXISTING DOUBLER AT LEFT HAND WING FIXED LEADING EDGE LOWER AT STATION   XOS 555 AS PER SRM 51-35-01-0G AND FABRICATED DOUBLER AS PER DOUGLAS DRAWING   ARB2933 REVISION AJ. INSTALLED FABRICATED DOUBLER AT LEFT HAND WING FIXED LEADING   EDGE LOWER AT STATION XOS 555 AS PER SRM 51-35-01-0G. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
